# SDR N6WA20131119003

- Difficulty date: November 19, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N174GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10296
- Aircraft time: 11,881 hours, 7,826 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR MASTER WARNING ON GROUND.  INSPECTED ALL PROX SENSORS FOR PAX DOOR, NO DEFECTS NOTED AT THIS TIME IAW CRJ52-70-04.  INSPECTED WIRING HARNESS FOR PROX SENSOR DEFECTS, NONE FOUND IAW CRJ700 AMM 20-70-00.  CYCLED DOOR & RE RACKED PSEU IAW CRJ700 AMM 32-61-01 NO FIX.
